Number of documents


Alexandre Richard

Journal articles5 documents

  • Alexandre Richard, Patricio Orio, Etienne Tanré. An integrate-and-fire model to generate spike trains with long-range dependence. Journal of Computational Neuroscience, Springer Verlag, 2018, 44 (3), pp.297-312. ⟨10.1007/s10827-018-0680-1⟩. ⟨hal-01521891v2⟩
  • Alexandre Richard. Some singular sample path properties of a multiparameter fractional Brownian motion. Journal of Theoretical Probability, Springer, 2017, 30 (4), pp.1285-1309 ⟨10.1007/s10959-016-0694-4 ⟩. ⟨hal-01075245⟩
  • Erick Herbin, Alexandre Richard. Local Hölder regularity for set-indexed processes. Israël Journal of Mathematics, The Hebrew University Magnes Press, 2016, 215 (1), pp.397 - 440. ⟨10.1007/s11856-016-1382-x⟩. ⟨hal-00862539⟩
  • Alexandre Richard. Increment stationarity of $L^2$-indexed stochastic processes: spectral representation and characterization. Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2016, 21, pp.15. ⟨10.1214/16-ECP4727⟩. ⟨hal-01236156v2⟩
  • Alexandre Richard. A fractional Brownian field indexed by $L^2$ and a varying Hurst parameter. Stochastic Processes and their Applications, Elsevier, 2015, 125. ⟨hal-00922028⟩

Book sections1 document

  • Alexandre Richard, Denis Talay. Noise sensitivity of functionals of fractional Brownian motion driven stochastic differential equations: Results and perspectives. Vladimir Panov. Modern Problems of Stochastic Analysis and Statistics, Springer, pp.219-236, 2017, 978-3-319-65313-6. ⟨10.1007/978-3-319-65313-6_9 ⟩. ⟨hal-01620377⟩

Preprints, Working Papers, ...3 documents

  • Alexandre Richard, Etienne Tanré, Soledad Torres. Penalisation techniques for one-dimensional reflected rough differential equations. 2019. ⟨hal-01982781v2⟩
  • Fabien Panloup, Alexandre Richard. Sub-exponential convergence to equilibrium for Gaussian driven Stochastic Differential Equations with semi-contractive drift. 2019. ⟨hal-01755497v2⟩
  • Alexandre Richard, Denis Talay. Hölder continuity in the Hurst parameter of functionals of Stochastic Differential Equations driven by fractional Brownian motion. 2016. ⟨hal-01323288⟩